Journal of Applied Mathematics

Fixed-Term Homotopy

Hector Vazquez-Leal, Yasir Khan, Uriel Filobello-Nino, Arturo Sarmiento-Reyes, Alejandro Diaz-Sanchez, and Luis-F. Cisneros-Sinencio

Full-text: Open access


A new tool for the solution of nonlinear differential equations is presented. The Fixed-Term Homotopy (FTH) delivers a high precision representation of the nonlinear differential equation using only a few linear algebraic terms. In addition to this tool, a procedure based on Laplace-Padé to deal with the truncate power series resulting from the FTH method is also proposed. In order to assess the benefits of this proposal, two nonlinear problems are solved and compared against other semianalytic methods. The obtained results show that FTH is a power tool capable of generating highly accurate solutions compared with other methods of literature.

Article information

J. Appl. Math., Volume 2013 (2013), Article ID 972704, 11 pages.

First available in Project Euclid: 14 March 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Vazquez-Leal, Hector; Khan, Yasir; Filobello-Nino, Uriel; Sarmiento-Reyes, Arturo; Diaz-Sanchez, Alejandro; Cisneros-Sinencio, Luis-F. Fixed-Term Homotopy. J. Appl. Math. 2013 (2013), Article ID 972704, 11 pages. doi:10.1155/2013/972704.

Export citation